(3.238.190.82)
Users online: 2628    [ij] [ij] [ij] 
Email id
 

International Journal of Technology
Year : 2016, Volume : 6, Issue : 2
First page : ( 63) Last page : ( 70)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2016.00010.9

Inverse of Matrices and Solution of Linear Equations

Dr. Singh Jagjit*

Govt. College Bhoranj (Tarkwari), District Hamirpur, (H.P.)

*Corresponding Author Email: jagjitsinghpatial@gmail.co

Online published on 2 February, 2017.

Abstract

In this paper, an algebraic method has been given to find the inverse of a non-singular square matrix and on the basis of this method, a short cut to find inverse of a non-singular square matrix has been given. A method is given to solve a system of non-homogeneous linear equations in n unknowns by reducing it into system of non-homogeneous linear equations in n-1 unknowns.

Top

Keywords

inverse, co-factor, adjoint, non-singular, linear, non-homogeneous.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
459,495,561 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.